EKU Faculty and Staff Scholarship
 

Title

Investigations on association schemes with elementary abelian thin residue

Department

Mathematics and Statistics

Document Type

Article

Publication Date

12-2017

Abstract

In this paper, we give a new class of association schemes whose thin residues are isomorphic to an elementary abelian p" role="presentation">-group of order p2" role="presentation">. We then study the automorphism groups of these schemes and determine whether these schemes are schurian.

Journal Title

Discrete Mathematics

Journal Volume

340

Journal Issue

12

Article Starting Page

2813

Article Ending Page

2821

Share

COinS